U.S. doctors online nowAsk doctors free
Pine Bluff, AR
A 19-year-old female asked:

Can excedrine migraine be taken daily for constant bad headaches affecting right eye? doctor said eyes look fine.

3 doctor answers8 doctors weighed in
Dr. Bahman Omrani
Pain Management 19 years experience
Not the best idea: Daily use of medications such as excedrin can lead to worsening headaches (rebound headaches). Especially with prolonged use, it may lead to systemic side effects, many of which could be serious. There are better choices available for chronic daily headaches. You can work with your doctor or a headache specialist to find the best and safest medication regimen for you.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Rebecca Dale
Ophthalmology 23 years experience
Possible rebound: If you are having daily headaches, would recommend seeing your primary doctor for help with medications to prevent headaches. Daily use of over-the-counter headache medications can cause "rebound" headaches.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Hamid Sajjadi
Ophthalmology 42 years experience
Yes, but........: The excedrine everyday is ok. But you need to have the right diagnosis. "constant" anything is not accepted in medicine. You need more work up, ct of sinuses, oct of optic nerves, a visual field and lab test to rule out other illnesses. See your eye md or family physician.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 9, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.